# SDR REXA2012090200969

- Difficulty date: September 2, 2012
- Submitted: September 27, 2012
- Operation: Air carrier
- Aircraft: N602LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15151
- Aircraft time: 11,501 hours, 7,205 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELECTRICAL BAY FLOOR CRACKED AT FS 193. 167A-013.  REPAIRED RIGHT ELECTRICAL BAY FLOOR AT FS 193 MIAW REO 670-5-11-509.  SEE CONT FOR DETAILS.
